# SDR ASAA2016051816791

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 15,863 hours, 4,609 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CIRCUIT BREAKER D-3 ON PANEL P18-1 TRIPPED ON ARRIVAL TO ACFT.  ACFT GROUNDED. FOUND AFCS-SYS A ENGAGE INTERLINK CIRCUIT BREAKER OUT. CHECKED IAW AMM 20-60-01, RESET THE CIRCUIT BREAKER.  PERFORMED MODE CONTROL PANEL INSTALLATION TEST, OPS NORMAL IAW AMM 22-11-34-740-801. PERFORMED LAND VERIFY TEST IAW AMM 22-11-00-201.  OPS NORMAL. ACFT CAT STATUS REMAINS CAT III AUTOLAND, HGS.
